# SDR CA040921005

- Difficulty date: September 3, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 4,514 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CNF71ER
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER ASSEMBLY FOUND CRACKED FROM SPARK PLUG HOLE.
